# SDR IXXA20231120081

- Difficulty date: November 20, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 86,931 hours, 38,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLASHLIGHT INOPERATIVE. EMERGENCY FLASHLIGHT BATTERY REMOVED AND REPLACED PER B767 AMM 25-64-02. OPERATIONAL CHECK GOOD.
